| Model Number |
NV-3-8-HELIX |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for a prostate artery embolization.It was noted that the patient's blood flow was normal and vessel tortuosity was severe.It was reported that concerto coil was inserted and advanced into microcatheter.On advancing coil, there was significant resistance on delivery at the distal section of the catheter, scanned to observe the coil and it had detached prematurely in the microcatheter.No damage observed in the coil and catheter.It was unknown if the reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include a progreat 1.9fr microcatheter.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.